# SDR CA011031007

- Difficulty date: October 8, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7530 · Compressor Bleed Control
- Part: Switch
- Part number: 7821004
- Condition: Contaminated
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) JUST AFTER LEVEL OFF IN CRUISE FL160, BOTH ENGINES STARTED TO SURGE. TRQ READINGS OSCILLATING BETWEEN  70  & 80 PERCENT. SURGING CONTINUED FOR ALL POWER SETTINGS ABOVE 25 PERCENT WITH PROPS AT 900&1050. ON SHORT FINAL WHEN PROPS INCREASED TO MAX, SURGING APPEARED TO STOP. POWER INCREASED TO 40 PERCENT & NO SURGE FELT OR SEEN. ALL OTHER PARAMETERS NORMAL & WELL WITHIN LIMITS. TURNING TH ENGINE BLEEDS OFF RETURNED BOTH ENGINE PARAMETERS TO NORMAL. ALSO SNAG DID NOT OCCUR ON GROUND UNLESS WOW CB'S WERE PULLED.BOTH 55 PSI SWITCHES WERE REMVD&REPL. BOTH HAD WATER CONTAMINATION INSIDE SWITCH, PARTICULARLY LT SWITCH.A/C FLOWN ON CHECK FLT,&ALL ENGINE PARAMETERS CHECKED STABLE.
